# SDR FDKA2009060300113

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 15,333 hours, 14,720 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6211 CVG-PVD.  ROW 3B EMERGENCY LIGHT INOP.  MX CLEANED CONNECTOR, OPS GOOD.  SECOND TIME, RESET SYSTEM.
